This patient support community is for discussions relating to general health issues, adolescents, babies, child health, eating disorders, fitness, immunizations and vaccines, infectious diseases, and senior health.
Is it normal for anesthesia after effects to last a week? I recently had surgery on my wrist, and I had general anesthesia done...
I just feel dizzy alot of the time, with blurred/double vision occurring. It makes me a little nauseous occasionally.
I havent had any meds (oxycontin) since four days ago, but I continue to have these symptoms.
And I don't think it's withdrawal, since I was only on the medication for two days...
Is this normal? Anyone dealt with this kind of thing before? I'm having a hard time finding answers online, and people I've contacted at hospitals are unsure of whats going on.
I apologize if this question is in the wrong forum/section.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.